<< Previous Issue Kyungpook Mathematical Journal (Vol. 34, No. 1) Next Issue >>
Kyungpook Mathematical Journal 1994 Vol. 34, No. 1, 1—135
 Original Articles 
SCALING d-MEASURES
Hung Hwan Lee, In Soo Baek
Kyungpook Mathematical Journal 1994 Vol. 34, No. 1, 1—5
ON GENERALIZATION OF THE CONVOLUTION THEOREM
Sujeet Kumar Yadav, S. R. Yadava
Kyungpook Mathematical Journal 1994 Vol. 34, No. 1, 7—10
FIXED POINT THEOREMS FOR LIPSCHITZIAN SEMIGROUPS IN p-UNIFORMLY CONVEX BANACH SPACES
Sung Kag Chang1, Sang Sik Shin2
Kyungpook Mathematical Journal 1994 Vol. 34, No. 1, 11—19
THE DYNAMICAL RESULTS FOR SOLUTIONS OF THE BURGERS' EQUATION WITH SEMI-LINEAR BOUNDARY CONDITIONS
Sang Ro Park
Kyungpook Mathematical Journal 1994 Vol. 34, No. 1, 21—41
DUAL OPERATOR ALGEBRAS GENERATED BY A JORDAN OPERATOR
Kun Wook Choi1, Young Soo Jo2, Il Bong Jung3
Kyungpook Mathematical Journal 1994 Vol. 34, No. 1, 43—51
ON BAER-*-SEMIGROUP, NEARLY RANGE CLOSED, STRONGLY BOUNDED AND ATOMISTIC BAER-*-SEMIGROUP
S. H. Raza
Kyungpook Mathematical Journal 1994 Vol. 34, No. 1, 53—57
THE MAXIMUM IDEMPOTENT-SEPARATING CONGRUENCE ON AN INVERSE Γ-SEMIGROUP
N. K. Saha
Kyungpook Mathematical Journal 1994 Vol. 34, No. 1, 59—66
DIVISION SEMINAEAR-RINGS
J. Ayaragarnchanakul1, S. Mitchell2
Kyungpook Mathematical Journal 1994 Vol. 34, No. 1, 67—72
PRIME IDEALS ASSOCIATED TO THE I-ADIC FILTRATION
Sung Hun Ahn
Kyungpook Mathematical Journal 1994 Vol. 34, No. 1, 73—80
ON INDEFINITE COMPLEX SUBMANIFOLDS OF AN INDEFINITE COMPLEX SPACE FORM

Jung-Hwan Kwon1, Won-Ho Sohn2, Kwan-Ho Cho3

Kyungpook Mathematical Journal 1994 Vol. 34, No. 1, 81—93
GENERIC SUBMANIFOLDS OF A COMPLEX SPACE FORM
U-Hang Ki, Young Ho Kim1, Masahiro Kon2
Kyungpook Mathematical Journal 1994 Vol. 34, No. 1, 95—108
ON SPACES VIA DENSE SETS AND SMPC FUNCTIONS
D. A. Rose1, R. A. Mahmoud2
Kyungpook Mathematical Journal 1994 Vol. 34, No. 1, 109—116
BITOPOLOGICAL CLUSTER SETS AND THEIR APPLICATIONS TO BITOPOLOGICAL SEPARATION AXIOMS
Sujit Kumar Sen
Kyungpook Mathematical Journal 1994 Vol. 34, No. 1, 119—126
A COMPARISON OF TOPOLOGIES ON FREE GROUPS
Bradd Clark, Victor Schneider
Kyungpook Mathematical Journal 1994 Vol. 34, No. 1, 127—135

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd